MathSciNet Relay Station
MathSciNet bibliographic data
MR1280883 58F37 (34A34 35A30 35Q99)
Adler, V. È. Nonlinear chains and Painlevé equations. Phys. D 73 (1994), no. 4, 335–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement